# SDR AALA20120226008

- Difficulty date: February 26, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 48,368 hours, 5,945 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part serial: 93040455
- Condition: Dirty
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

LHR - CREW REPORTED ELECTRICAL ODOR IN MID CABIN GALLEY. GALLEY EMERGENCY POWER CONTROL SWITCH TURNED OFF ODOR THEN DISSIPATED.  FLIGHT LANDED LHR WITHOUT INCIDENT.  FOUND ON INVESTIGATION OVENS 4A/B PRODUCING ODORS.  REPLACED OVEN 4A/B.  SYSTEM GROUND CHECK NORMAL OPERATION.
